# SDR QXEA2009090300649

- Difficulty date: August 30, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 20,172 hours, 20,647 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: 461461
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT OVER CENTER SPRING ON THE LEFT MAIN GEAR IS BENT. REPLACED STAB BRACK LOCK SPRING IAW 32-11-16-000-802 7 32-11-16-400-802. NO DEFECTS NOTED. RETURNED TO SERVICE.
